# SDR QXEA2011092700899

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD SUPPORT FOR FORWARD RT EMERGENCY EXIT IS CORRODED.  REMOVED THRESHOLD SUPPORT IAW SRM 51-42-05-02-01 AND FOUND SUPPORT TO BE OUT OF LIMITS IAW SRM 52-20-21-00-01.  REMOVED GUSSETS IAW SRM 51-42-15-02-01.  FOUND GUSSETS TO BE CORRODED BEYOND LIMITS.  FABRICATED (2) GUSSETS, LOCATED AND DRILLED FASTENER HOLES, ALODINED, PRIMED AND MARKED PN IAW TASK CARD 6-53-1017.  MATCH DRILLED THRESHOLD SUPPORT IAW SRM 51-42-15-02-01.  INSTALLED GUSSETS AND THRESHOLD SUPPORT IAW SRM 51-42-05-02-01 AND 51-42-15-02-01. APPLIED CPC IAW AMM 51-25-01-390-801.
